Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




237 Publications

2023 | Journal Article | IST-REx-ID: 12287
Boissonnat, Jean-Daniel, Local criteria for triangulating general manifolds. Discrete & Computational Geometry 69. 2023
View | DOI
 
2023 | Journal Article | IST-REx-ID: 12086 | OA
Edelsbrunner, Herbert, A simple algorithm for higher-order Delaunay mosaics and alpha shapes. Algorithmica 85. 2023
View | Files available | DOI
 
2022 | Journal Article | IST-REx-ID: 10754 | OA
Y. Chang et al., “Developing a mathematical model of intracellular Calcium dynamics for evaluating combined anticancer effects of afatinib and RP4010 in esophageal cancer,” International Journal of Molecular Sciences, vol. 23, no. 3. MDPI, 2022.
View | Files available | DOI
 
2022 | Conference Paper | IST-REx-ID: 10828 | OA
T. Heiss et al., “The impact of changes in resolution on the persistent homology of images,” in 2021 IEEE International Conference on Big Data, Orlando, FL, United States; Virtuell, 2022, pp. 3824–3834.
View | DOI | Download Preprint (ext.) | arXiv
 
2022 | Book (Editor) | IST-REx-ID: 11429
F. Karimipour and S. Storandt, Eds., Web and Wireless Geographical Information Systems, 1st ed., vol. 13238. Cham: Springer Nature, 2022.
View | DOI
 
2022 | Journal Article | IST-REx-ID: 10413
D. Dikranjan, A. Giordano Bruno, H. P. Künzi, N. Zava, and D. Toller, “Generalized quasi-metric semilattices,” Topology and its Applications, vol. 309. Elsevier, 2022.
View | DOI
 
2022 | Book Chapter | IST-REx-ID: 11440 | OA
B. Bleile, A. Garin, T. Heiss, K. Maggs, and V. Robins, “The persistent homology of dual digital image constructions,” in Research in Computational Topology 2, 1st ed., vol. 30, E. Gasparovic, V. Robins, and K. Turner, Eds. Cham: Springer Nature, 2022, pp. 1–26.
View | DOI | Download Preprint (ext.) | arXiv
 
2022 | Journal Article | IST-REx-ID: 11658 | OA
R. Biswas, S. Cultrera di Montesano, H. Edelsbrunner, and M. Saghafian, “Depth in arrangements: Dehn–Sommerville–Euler relations with applications,” Leibniz International Proceedings on Mathematics. Schloss Dagstuhl - Leibniz Zentrum für Informatik.
View | Files available
 
2022 | Journal Article | IST-REx-ID: 11660 | OA
R. Biswas, S. Cultrera di Montesano, H. Edelsbrunner, and M. Saghafian, “A window to the persistence of 1D maps. I: Geometric characterization of critical point pairs,” LIPIcs. Schloss Dagstuhl - Leibniz-Zentrum für Informatik.
View | Files available
 
2022 | Journal Article | IST-REx-ID: 10773 | OA
R. Biswas, S. Cultrera di Montesano, H. Edelsbrunner, and M. Saghafian, “Continuous and discrete radius functions on Voronoi tessellations and Delaunay mosaics,” Discrete and Computational Geometry, vol. 67. Springer Nature, pp. 811–842, 2022.
View | Files available | DOI
 
2022 | Conference Paper | IST-REx-ID: 11428 | OA
E. Chambers, C. D. Fillmore, E. R. Stephenson, and M. Wintraecken, “A cautionary tale: Burning the medial axis is unstable,” in 38th International Symposium on Computational Geometry, Berlin, Germany, 2022, vol. 224, p. 66:1-66:9.
View | Files available | DOI
 
2022 | Journal Article | IST-REx-ID: 11938 | OA
O. Aichholzer et al., “On compatible matchings,” Journal of Graph Algorithms and Applications, vol. 26, no. 2. Brown University, pp. 225–240, 2022.
View | Files available | DOI | arXiv
 
2022 | Journal Article | IST-REx-ID: 12307
Shipman, Barbara A., Tangible topology through the lens of limits. PRIMUS 32 (5). 2022
View | DOI
 
2022 | Journal Article | IST-REx-ID: 11545 | OA
Brown, Adam, Contravariant pairings between standard Whittaker modules and Verma modules. Journal of Algebra 609. 2022
View | DOI | Download Published Version (ext.)
 
2022 | Journal Article | IST-REx-ID: 10208 | OA
S. Goudarzi, M. Sharif, and F. Karimipour, “A context-aware dimension reduction framework for trajectory and health signal analyses,” Journal of Ambient Intelligence and Humanized Computing, vol. 13. Springer Nature, pp. 2621–2635, 2022.
View | Files available | DOI
 
2021 | Journal Article | IST-REx-ID: 8317 | OA
O. Aichholzer et al., “Folding polyominoes with holes into a cube,” Computational Geometry: Theory and Applications, vol. 93. Elsevier, 2021.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2021 | Journal Article | IST-REx-ID: 10608 | OA
T. Weighill, T. Yamauchi, and N. Zava, “Coarse infinite-dimensionality of hyperspaces of finite subsets,” European Journal of Mathematics. Springer Nature, 2021.
View | Files available | DOI
 
2021 | Journal Article | IST-REx-ID: 8773 | OA
A. Brown and A. Romanov, “Contravariant forms on Whittaker modules,” Proceedings of the American Mathematical Society, vol. 149, no. 1. American Mathematical Society, pp. 37–52, 2021.
View | DOI | Download Preprint (ext.) | arXiv
 
2021 | Journal Article | IST-REx-ID: 8940 | OA
J.-D. Boissonnat, S. Kachanovich, and M. Wintraecken, “Triangulating submanifolds: An elementary and quantified version of Whitney’s method,” Discrete & Computational Geometry, vol. 66, no. 1. Springer Nature, pp. 386–434, 2021.
View | Files available | DOI
 
2021 | Thesis | IST-REx-ID: 9056 | OA
G. F. Osang, “Multi-cover persistence and Delaunay mosaics,” IST Austria, Klosterneuburg, 2021.
View | Files available | DOI
 

Search

Filter Publications